• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8939
School of Mathematics
  Title:   On the number of even permutations with roots
  Author(s):  M. R. Pournaki
  Status:   Published
  Journal: Australas. J. Combin.
  Vol.:  45
  Year:  2009
  Pages:   37-42
  Supported by:  IPM
  Abstract:
Let π be an even permutation on n letters which has a root, that is, there exists an even permutation ξ such that π = ξ2. In this article the number of this kind of π is found by using generating function techniques. This is the analogue of a result for the number of all permutations with roots.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right